Free Access
Volume 20, 2016
Page(s) 480 - 509
Published online 01 December 2016
  1. A. Aksamit, T. Choulli and M. Jeanblanc, Classification of random times and applications. Preprint arXiv:1605.03905 (2016). [Google Scholar]
  2. S. Ankirchner, M. Jeanblanc and T. Kruse, BSDEs with Singular Terminal Condition and a Control Problem with Constraints. SIAM J. Control Optim. 52 (2014) 893–913. [CrossRef] [MathSciNet] [Google Scholar]
  3. G. Barles, R. Buckdahn and É. Pardoux, Backward stochastic differential equations and integral-partial differential equations. Stochastics Stochastics Rep. 60 (1997) 57–83. [Google Scholar]
  4. J.-M. Bismut, Conjugate convex functions in optimal stochastic control. J. Math. Anal. Appl. 44 (1973) 384–404. [CrossRef] [MathSciNet] [Google Scholar]
  5. B. Bouchard, D. Possamaï, X. Tan and C. Zhou, A unified approach to a priori estimates for supersolutions of BSDEs in general filtrations. Preprint arXiv:1507.06423 (2015). [Google Scholar]
  6. Ł. Delong, Backward stochastic differential equations with jumps and their actuarial and financial applications. BSDEs with jumps. Eur. Actuarial Acad. (EAA) Ser. Springer, London (2013). [Google Scholar]
  7. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. Classics in Mathematics. Reprint of the 1998 edition. Springer Verlag, Berlin (2001). [Google Scholar]
  8. P. Graewe, U. Horst and J. Qiu, A Non-Markovian Liquidation Problem and Backward SPDEs with Singular Terminal Conditions. SIAM J. Control. Optim. 53 (2015) 690–711. [CrossRef] [MathSciNet] [Google Scholar]
  9. J. Jacod and A.N. Shiryaev, Limit theorems for stochastic processes, Vol. 288 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, 2nd edition (2003). [Google Scholar]
  10. J. Jacod and A.V. Skorohod, Jumping filtrations and martingales with finite variation. In Séminaire de Probabilités, XXVIII. Vol. 1583 of Lect. Notes Math. Springer, Berlin (1994) 21–35. [Google Scholar]
  11. M. Jeanblanc, T. Mastrolia, D. Possamaï and A. Réveillac, Utility maximization with random horizon: a BSDE approach. Int. J. Theor. Appl. Finance 18 (2015) 1550045. [CrossRef] [MathSciNet] [Google Scholar]
  12. M. Jeanblanc and A. Réveillac, A note on BSDEs with singular driver coefficients. In Arbitrage, credit and informational risks, Vol. 5 of Peking Univ. Ser. Math. World Sci. Publ., Hackensack, NJ (2014) 207–224. [Google Scholar]
  13. O. Kallenberg, Foundations of modern probability. Springer, Berlin (2002). [Google Scholar]
  14. T. Kruse and A. Popier, BSDEs with monotone generator driven by Brownian and Poisson noises in a general filtration. Stochastics 88 (2016) 491–539. [MathSciNet] [Google Scholar]
  15. T. Kruse and A. Popier, Minimal supersolutions for BSDEs with singular terminal condition and application to optimal position targeting. Stoch. Process. Appl. 126 (2016) 2554–2592. [CrossRef] [Google Scholar]
  16. D. Nualart, The Malliavin calculus and related topics. Probability and its Applications. New York. Springer-Verlag, Berlin, 2nd edition (2006). [Google Scholar]
  17. B. Øksendal and A. Sulem, Applied stochastic control of jump diffusions. Universitext. Springer, Berlin, 2nd edition (2007). [Google Scholar]
  18. É. Pardoux and S.G. Peng, Adapted solution of a backward stochastic differential equation. Systems Control Lett. 14 (1990) 55–61. [Google Scholar]
  19. E. Pardoux and A. Rascanu, Stochastic Differential Equations, Backward SDEs, Partial Differential Equations. Vol. 69 of Stochastic Modelling and Applied Probability. Springer-Verlag (2014). [Google Scholar]
  20. A. Popier, Backward stochastic differential equations with singular terminal condition. Stochastic Process. Appl. 116 (2006) 2014–2056. [CrossRef] [MathSciNet] [Google Scholar]
  21. Ph. E. Protter, Stochastic integration and differential equations. Applications of Mathematics (New York). Vol. 21 of Stochastic Modelling and Applied Probability. Springer-Verlag, Berlin, 2nd edition (2004). [Google Scholar]
  22. M.-C. Quenez and A. Sulem, BSDEs with jumps, optimization and applications to dynamic risk measures. Stochastic Process. Appl. 123 (2013) 3328–3357. [Google Scholar]
  23. M. Royer, Backward stochastic differential equations with jumps and related non-linear expectations. Stochastic Process. Appl. 116 (2006) 1358–1376. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.